# SDR IPXA2022042881548

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 31,526 hours, 19,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR PROXIMITY SENSOR SUPPORT BRACKET BROKEN OFF. (DAMAGED BY LOADING).SECURED PROX SENSOR PER EO B757-5210-83581-A. LINK TO M779933.  CREW ENTRY DOOR INDICATION SYSTEM OPS CHECKED GOOD IAW AMM 52-71-1.
